MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 26619
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sedline module does not detect properly, unreliable overestimated measurements.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The module was able to successfully connect with the customer's root.Measurement values were displayed and no artifacts or abnormal signals were observed, no loss of measurement was observed with cable bending.The alarms were all functional.Psi comparison testing was performed and the obtained values were comparable to a known good device.Contamination was observed on the sensor flex cable.The customer complaint was not duplicated.A service history record review reveals that this unit was in the field for over nine (9) months with no previous reported issues related to this reported event., corrected data: d11 concomintant medical products was updated from a blank field to root.

Brand Name
SEDLINE KIT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9950282
Report Number3011353843-2020-00056
Device Sequence Number16982769
Product Code MWI
UDI-Device Identifier00843997009096
UDI-Public00843997009096
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26619
Device Catalogue Number9513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROOT